# SDR YENA201805010196

- Difficulty date: May 1, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 57,654 hours, 20,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007093
- Condition: Failed
- Location: Emergency Light
- Part time: 40,338 hours, 14,158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THE AFT CEILING G5 EXIT LIGHT INOPERATIVE.  R & R EPSU IAW AMM 33-51-38. OPS CHECKED GOOD.
